MathSciNet Relay Station
MathSciNet bibliographic data
MR1355461 11F72
Sarnak, Peter Selberg's eigenvalue conjecture. Notices Amer. Math. Soc. 42 (1995), no. 11, 1272–1277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement